Q. My creatinine is 3. 05 mg/dL. How bad is it?

Answered by
Dr. Sandeep Varma
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jun 01, 2018 and last reviewed on: Oct 09, 2018

Hello doctor,

My blood report came today surprise me that my creatinine is 3.05 mg/dL. How bad is it? I am very concerned. Is there any way I can avid dialysis and treat with medication, diet and excursive. Please guide me if possible. I am taking Verapamil ER 180 mg and Atorvastatin 20 mg for high blood pressure for last 15 years.

#

Hi,

Welcome to icliniq.com.

As I understand, you are having hypertension for past 15 years, apparently under control at present. Many a time, hypertension can remain undetected, without symptoms for long. So we may not know the exact duration of the disease in many patients. You have hypertension for a minimum of 15 years. It is not mentioned about the status of control in initial years. I hope that it was controlled. Looking at your results, this is most likely to be hypertensive kidney disease. However, we have to rule out precipitating or complicating factors like recent intake of painkillers, obstruction of urinary tract like prostate enlargement (normal PSA- prostate-specific antigen need not rule it out), recent infection, etc., many of these factors, if treated, may to some extent reverse kidney failure which you have. I suggest you have an ultrasound abdomen and urine routine.

For more information consult a nephrologist online --> https://www.icliniq.com/ask-a-doctor-online/nephrologist


Was this answer helpful?

 | 


Related Questions:
Hypertension - How Aware Are You?

.. your knowledge and teaches you hypertension facts .. ...   Read full

My mother has CKD with creatinine level 6.3. What has to be done?

.. sugar are in normal range. What questions do you have regarding creatinine? For more information consult a nephrologist online --> .. ...   Read full

Kindly tell me the best medicine to cure prostate enlargement.

.. gone through your query. The symptoms of BPH (benign prostatic hyperplasia), if severe can have a negative impact on the sexual drive of the person. The medication that you are currently taking, does not have any effect on libido but itself. That ...   Read full

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Also Read


COVID-19 Vaccines
A COVID-19 vaccine provides acquired immunity against the new Coronavirus. Read the article to know everything about the...  Read more»
The Perils of Social Media Addiction
Social media addiction affects both physical and mental health. Read this article to know more.  Read more»
COVID-19 - Second Wave
The second wave of COVID-19 is a red flag. Read more to know about the precautionary measures.  Read more»

Ask your health query to a doctor online?

Ask a Nephrologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.